# SDR VNAA0501012

- Difficulty date: January 31, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 1,852 hours, 1,832 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1372
- Condition: Failed
- Location: Te Flaps
- Part time: 1,852 hours, 1,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT AT 29,000 FEET THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2286 FOLLOWED QRH PROCEDURES AND CONTINUED THE FLIGHT TO CAK, DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW CRJ 200 AMM 27-51-05-000-801.  OPERATIONAL CHECKS OF THE FLAP SYSTEM WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
